# SDR A6WA200940518

- Difficulty date: August 9, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 484.00, LBL 27.00 AND 36.00 FOUND CRACKED.  FLOORBEAM AT FS 484.00, LBL 27.00 AND 36.00.  REPAIRED IAW REO 601R-53-41-059, REV A.  ANGLES FABRICATED FROM MATERIAL S6144A14.  (K)
